MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONTOURFLEX(TM) GLUTEAL IMPLANT ROUND; CONTOURED CARVING BLOCK IMPLANT

IMPLANTECH ASSOCIATES, INC. CONTOURFLEX(TM) GLUTEAL IMPLANT ROUND; CONTOURED CARVING BLOCK IMPLANT
Model Number N/A
Health Effect - Clinical Codes Swelling (2091); No Code Available (3191)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: the actual device was not returned, and implantech reviewed production/manufacturing records, including labeling review.Results: no problem with the device was identified.Conclusions: implantech has concluded the event is a known, inherent risk associated with implant procedures.No problem with the device has been identified.
 
Event or Problem Description
Complainant reported that patient experienced serous fluid accumulation on the right side after bilateral placement with gluteal implants.The physician made multiple attempts to drain the right side, however swelling and serous fluid accumulation persisted.Approximately 9 months post-operatively, the right side device was explanted and replaced.

Brand Name
CONTOURFLEX(TM) GLUTEAL IMPLANT ROUND
Common Device Name
CONTOURED CARVING BLOCK IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key8106766
Report Number2028924-2018-00009
Device Sequence Number2069640
Product Code MIB
UDI-Device IdentifierM724CCB521
UDI-PublicM724CCB521
Combination Product (Y/N)N
PMA/510(K) Number
K052504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberN/A
Device Catalogue NumberCCB5-2
Device Lot Number874027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR